Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken paracetamol for foot sprain. Had mitral valve replacement. Bleeding gums, high PT level. Safe medicine?

My wife was operated for mitral valve replacement in April 2012 and is on acitrom since then, she had sprain on her left foot and had taken paracetamol plus nimuselide combination, she developed bleeding through gums after that and her PT shooted to 1.26 minutes. Kindly suggest the appropriate and safe medicine to administer in such condition, and I would appreciate if you suggest the antibiotics and other allergic medicines she could take safely in the future. Thanks.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.,

You should immediately stop Nimesulide(hepatotoxic-first reported in Portugal) containing combination as the same is banned in many countries.The combination of Paracetamol and Nimesulide is much more hepatotoxic.

If the ankle sprain/foot sprain is proved ,please use a simple medical application,age-old but effective Ichthamol Glycerine// soaked Gauze on the site with a crape bandage for support.

Opioid Analgesics such as Tramadol per oral after food.

Rest to the part for 3-4 days and then Physiotherapy.

Wishing you speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan.

Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor